# SDR CA970213011

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Pins Loose
- Location: Elevator
- Component: Beech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAPER PINS WERE FOUND LOOSE AND CAUSED ELONGATION OF THE HOLES IN THE ELEV TORQUE TUBE.
